Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 1, NWS Lincoln, IL

March 30, 2005Fulton County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2005, 12:57 PM CST for Fulton County, Schuyler County, Illinois. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 12:57 PM CST (18:57 UTC)
Expired
Mar 30, 2005, 2:03 PM CST
In force
66 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

Counties Fulton County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 11:05 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 301857
SVRILX
ILC057-169-302000-
/O.NEW.KILX.SV.W.0001.050330T1857Z-050330T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS
  EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 200 PM CST

* AT 1256 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES SOUTH OF RUSHVILLE...AND WAS MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE
  LITTLETON
  ASTORIA
  VERMONT
  IPAVA
  LEWISTOWN

OTHER LOCATIONS IN THE WARNING INCLUDE...CUBA...FIATT...BERNADOTTE...
RAY...AVON...CANTON...ELLISVILLE...FAIRVIEW...MARIETTA...NORRIS...
SMITHFIELD AND TABLE GROVE.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4007 9071 3997 9052 4062 8995 4071 9045

$$

MILLER
3 follow-up statements
000 
WWUS53 KILX 301912
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
111 PM CST WED MAR 30 2005

ILC057-169-302000-
/O.CON.KILX.SV.W.0001.000000T0000Z-050330T2000Z/
SCHUYLER-FULTON-
111 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR
EASTERN SCHUYLER AND FULTON COUNTIES...

AT 108 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR RUSHVILLE...MOVING NORTHEAST AT 55 MPH.

ANOTHER SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING NICKEL SIZED
HAIL WAS IN WESTERN FULTON COUNTY NEAR MARIETTA. THIS STORM WAS ALSO
MOVING NORTHEAST AT 55 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  RUSHVILLE.
  LITTLETON.
  VERMONT.
  ASTORIA.
  IPAVA.
  LEWISTOWN.
  CUBA.
  ELLISVILLE.
  LONDON MILLS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4007 9071 3997 9052 4062 8995 4071 9045

$$

MILLER
000 
WWUS53 KILX 301934
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
132 PM CST WED MAR 30 2005

ILC057-169-302000-
/O.CON.KILX.SV.W.0001.000000T0000Z-050330T2000Z/
SCHUYLER-FULTON-
132 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR
EASTERN SCHUYLER AND FULTON COUNTIES...

AT 130 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR ASTORIA...OR ABOUT 14 MILES WEST OF
HAVANA...MOVING NORTHEAST AT 45 MPH.

ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS WAS NEAR LONDON MILLS...MOVING NORTHEAST AT 50 MPH.
OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NEAR RUSHVILLE
AND BROWNING...MOVING NORTHEAST AT 45 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  BROWNING.
  ASTORIA.
  LEWISTOWN.
  ST. DAVID.
  CUBA.
  CANTON.
  FAIRVIEW.
  LONDON MILLS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4011 9062 4006 9045 4049 8989 4071 9030

$$

MILLER
000 
WWUS53 KILX 302003
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
201 PM CST WED MAR 30 2005

ILC057-169-302011-
/O.EXP.KILX.SV.W.0001.000000T0000Z-050330T2000Z/
SCHUYLER-FULTON-
201 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER AND FULTON
COUNTIES EXPIRED AT 200 PM CST...
...A SEVERE THUNDERSTORM WARNING HAS BEEN REISSUED FOR NORTHEAST
FULTON COUNTY UNTIL 300 PM...

AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE 
AREA...THUS THE ORIGINAL WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE
THUNDERSTORM WITH LARGE HAIL WILL CONTINUE TO MOVE THROUGH NORTHEAST
FULTON COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM. REMAIN ALERT TO THE 
POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4011 9062 4006 9045 4049 8989 4071 9030

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:10 AM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 30, 11:10 AM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1110 AM CST WED MAR 30 2005

.DISCUSSION...
UPDATED FORECAST TO ADD TORNADO WATCH NW OF LINCOLN UNTIL 4 PM TODAY.
WILL BE UPDATING THE FORECAST THIS AFTERNOON TO REMOVE MORNING
WORDING. WILL CONTINUE LIKELY CHANCE OF THUNDERSTORMS THAT COULD BE
SEVERE THIS AFTERNOON NW OF LINCOLN WITH CHANCE OF THUNDERSTORMS
THAT COULD BE SEVERE LATER THIS AFTERNOON AND INTO EARLY EVENING
FROM LINCOLN SE. DAMAGING WINDS IS MAIN SEVERE WEATHER THREAT...AND
LARGE HAIL AND TORNADO ALSO POSSIBLE.

LATE MORNING SURFACE ANALYSIS SHOWS 990 MB IN FAR SW IOWA WITH A DRY
LINE ALONG THE IA/MO BORDER...THEN FROM KIRKSVILL IN NE MO SOUTH
ACROSS CENTRAL MO INTO NW AR. WARM FRONT HAS LIFTED NORTH OF ILX CWA
NORTH OF I-74 AND LIFTING UP INTO NORTHERN IOWA AND IL. DEVELOPING
LINE OF SEVERE CONVECTION OVER SW IOWA AND FAR NORTHERN MO AS FAR
EAST AS KIRKSVILLE MO. GETTING STRONGER SURFACE MOISTURE RETURN
AHEAD OF DRY LINE WITH DEWPOINTS IN THE LOWER 50S ACROSS CENTRAL IL
WHILE 850 MB DEWPOINTS AROUND 6C. SURFACE DEWPOINTS NEAR 60F OVER SE
MO AND STRONG SOUTH WINDS AHEAD OF DRY LINE ADVECTING HIGHER
MOISTURE NORTH INTO CENTRAL IL THIS AFTERNOON.

&&

.PREV DISCUSSION...
VIGOROUS NEGATIVELY-TILTED SHORTWAVE TROF ROTATING ABOUT MEAN
WESTERN US LONGWAVE WITH ASSOCIATED SFC LOW ARE CURRENTLY CENTERED
OVER CENTRAL KANSAS... OUT AHEAD OF THIS LOW STRONG SOUTHERLY WINDS
ARE TRANSPORTING A THIN AXIS OF GULF OF MEXICO MOISTURE INTO THE
GREAT PLAINS WITH 50S DEWPOINTS NOW MAKING THEIR WAY INTO WESTERN IA
AND MO.  THIS SYSTEM WILL CONTINUE TO PUSH NORTHEAST BRINGING A
THREAT OF SEVERE WEATHER TO CENTRAL ILLINOIS TODAY...WHICH IS THE
PRIMARY CONCERN THIS FORECAST PERIOD.  OTHER CONCERNS INCLUDE
POTENTIAL FOR WRAP AROUND PRECIP/LOW CLOUDS THURSDAY...WITH ANOTHER
CHANCE AT PRECIP ON FRIDAY WITH A SYSTEM PASSING TO OUR SOUTH.

SHORT TERM...TODAY THROUGH FRIDAY...

FIRST SEVERE WEATHER EVENT FOR THE CWA TAKING SHAPE OUT IN THE
PLAINS THIS MORNING. GFS AND NAM VERY SIMILAR WITH BRINGING SFC LOW
FROM NORTHERN KS INTO NORTHEASTERN IA BY 00Z...WITH SFC FRONT/DRY
LINE TO MOVE EAST INTO MO. STRONG LOW LVL WINDS WILL INCREASE SFC
DEWPOINTS INTO THE 50S...RESULTING IN CAPES OF OVER 1000 J/KG ACRS
IL FOR THIS AFTERNOON AND EARLY THIS EVENING. ATMOSPHERE AHEAD OF
FRONT THIS MORNING SHOULD BE CAPPED...BUT BASED ON SATELLITE
TRENDS...SKIES SHOULD BE MOSTLY SUNNY ALLOWING HEATING TO TAKE
PLACE...AND BREAKING THE CAP BY THIS AFTERNOON. STORMS SHOULD
DEVELOP RAPIDLY ALONG A PREFRONTAL TROUGH IN MO AND THEN MOVE
RAPIDLY NORTHEAST INTO IL BY EARLY AFTERNOON. 500 TEMPS OF -18 TO
-20 WILL PRODUCE MID LVL LAPSE RATES OVER 7C/KM. WITH WET BULB ZERO
LVL BELOW 7500 FT AND -20 LVL DROPPING BELOW 18000 FT...LARGE HAIL
WILL BE A THREAT. MID LVL AND UPPER LVL JETS WILL BE NOSING INTO
SOUTHERN IL TODAY AS WELL AND WITH SUCH DRY AIR IN THE MID
LVLS...BELIEVE DAMAGING WINDS WILL ALSO BE AN ISSUE WITH THESE
STORMS. BEST SHEAR AND HELICITY WILL BE CLOSER TO THE LOW IN
NORTHERN IL AND EASTERN IA...AND BUFKIT SOUNDINGS INDICATE WIND
PROFILE OVER THE AREA WILL BE MOSTLY UNIDIRECTIONAL. THOUGH AN
ISOLATED SUPERCELL IS POSSIBLE AT THE BEGINNING OF THE EVENT...
BELIEVE STORMS WILL QUICKLY BECOME LINEAR...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREAT.

AS SYSTEM MOVES OUT WEDNESDAY NIGHT INTO THURSDAY...NW WINDS...LOW
CLOUDS...AND PERHAPS A SLIGHT CHANCE AT SOME WRAP AROUND SHOWERS
LOOK TO BE ON TAP FOR THURSDAY.

FRIDAY BECOMES A BIT MORE TRICKY WITH MODELS HAVING SOME
DISAGREEMENTS ON HOW TO HANDLE A SOUTHERN STREAM SYSTEM WHICH SHOULD
PASS SOUTH OF THE AREA.  FOR NOW... WILL TEND TO SIDE WITH THE
ETA/CANADIAN SOLUTION DUE TO GOOD PERFORMANCE AS OF LATE VS THE
GFS... THIS WOULD FAVOR A WEAKER SOUTHERN STREAM SYSTEM PASSING
FARTHER SOUTH...WITH A WEAK NORTHERN STREAM SYSTEM PASSING THROUGH
THE AREA FROM THE NORTHWEST AT THE SAME TIME.  HAVE KEPT A SLIGHT
CHANCE FOR ENTIRE CWA...EXCEPT A CHANCE OF PRECIP FOR FAR SOUTHEAST
ZONES ON FRIDAY WHICH WILL BE CLOSER TO SOUTHERN STREAM SYSTEM.

LONG TERM...SATURDAY THROUGH TUESDAY...

NO BIG CHANGES TO CURRENT PACKAGE...KEPT THINGS DRY SAT THROUGH MON
AS IT LOOKS LIKE A SOMEWHAT FLAT RIDGE BEGINS BUILDING...WARMING
TREND LOOKS ON TAP FOR NEXT WEEK.  NEXT PRECIP CHANCE COMES ON TUE
WITH NEXT SYSTEM DIGGING IN THE SOUTHWEST USA AND ASSOCIATED SFC LOW
OVER TX WITH SECONDARY LOW FARTHER NORTH.  MANUAL PROGS LOOK TO DRAG
AN ELONGATED COLD FRONT TO OUR DOORSTEP BY TUESDAY...AS SUCH...HAVE
PUT IN A CHANCE OF PRECIP FOR TUE/TUE NIGHT.

THANKS FOR COORD THIS MORNING FROM SURROUNDING OFFICES.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.

&&

HUETTL/HJS/AUTEN/HARDIMAN
Hazardous weather outlook, Mar 30, 10:50 AM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CST WED MAR 30 2005

ILZ027>031-036>038-040>043-047>053-311200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG...
HAVANA...JACKSONVILLE...LINCOLN...PEORIA...
SPRINGFIELD AND TAYLORVILLE
1050 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA
BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL
TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE
WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY
THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL
DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH.

THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE
PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN
ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH 8 PM TODAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ044>046-054>057-061>063-066>068-071>073-311200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE...MATTOON AND SHELBYVILLE
1050 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA
BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL
TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE
WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY
THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL
DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH.

THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE
PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN
ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 AND 8 PM THIS AFTERNOON
AND INTO THIS EVENING.

&&

A CONFERENCE CALL FOR ESDA DIRECTORS AND THE MEDIA WILL BE CONDUCTED
AT 1100 AM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HUETTL/HJS/AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:25 PM CSTSevere Thunderstorm WarningILXKnox, Peoria, Stark67 min
Mar 30, 1:58 PM CSTSevere Thunderstorm WarningILXFulton, Peoria62 min
Mar 30, 2:37 PM CSTSevere Thunderstorm WarningILXFulton42 min
Mar 30, 2:41 PM CSTTornado WarningILXPeoria, Tazewell, Woodford34 min
Mar 30, 3:15 PM CSTTornado WarningILXMarshall, Woodford31 min
Mar 30, 3:41 PM CSTTornado WarningILXWoodford34 min
Mar 30, 3:50 PM CSTSevere Thunderstorm WarningILXSangamon25 min
Mar 30, 3:57 PM CSTSevere Thunderstorm WarningILXMarshall48 min
Mar 30, 3:57 PM CSTSevere Thunderstorm WarningILXMarshall48 min
Mar 30, 4:07 PM CSTSevere Thunderstorm WarningILXDeWitt, Logan38 min
Mar 30, 4:27 PM CSTSevere Thunderstorm WarningILXMcLean48 min
Mar 30, 4:34 PM CSTSevere Thunderstorm WarningILXMason, Tazewell56 min
Mar 30, 4:43 PM CSTSevere Thunderstorm WarningILXChristian, Macon, Shelby49 min
Mar 30, 5:31 PM CSTSevere Thunderstorm WarningILXPiatt44 min
Mar 30, 5:32 PM CSTSevere Thunderstorm WarningILXMarshall, Woodford58 min
Mar 30, 5:40 PM CSTSevere Thunderstorm WarningILXLogan, McLean35 min
Mar 30, 5:43 PM CSTSevere Thunderstorm WarningILXTazewell47 min
Mar 30, 5:54 PM CSTSevere Thunderstorm WarningILXChampaign36 min
Mar 30, 5:55 PM CSTSevere Thunderstorm WarningILXWoodford39 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.